Szegő quantiles, constructor of examples


Eigenvalues and eigenvectors of real symmetric tridiagonal Toeplitz matrices with entries −1, 2, −1

Szegő quantiles for tridiagonal Hermitian Toeplitz matrices

Szegő quantiles for linear splines

Szegő quantiles for piecewise-linear examples (not necessarily continuous)


This page illustrates the articles

J. M. Bogoya, A. Böttcher, S. Grudsky, E. A. Maximenko:
Maximum norm versions of the Szegő and Avram-Parter theorems for Toeplitz matrices.
Journal of Approximation Theory, 196 (2015), 79–100. DOI: 10.1016/j.jat.2015.03.003

J. M. Bogoya, A. Böttcher, E. A. Maximenko:
From convergence in distribution to uniform convergence.
Boletín de la Sociedad Matemática Mexicana, 22:2 (2016), 695–710. DOI: 10.1007/s40590-016-0105-y




Presentation: Avram–Parter and Szegő limit theorems: from weak convergence to uniform approximation